# SDR 20010423CW005

- Difficulty date: April 2, 2001
- Submitted: April 23, 2001
- Operation: General aviation
- Aircraft: N455CM
- Make and model: Cessna 172R
- Aircraft serial: 17280847
- System (JASC): 2701 · Control Column Section
- Part: Universal Joint
- Part number: 0411257
- Condition: Corroded
- Location: Control Wheel
- Part time: 399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIVOTS RUSTY, WOULD NOT SWIVAL,  U JOINT COVERED BY RUBBER BOOT.  PILOT REPORTED AILERONS HARD TO MOVE.
